# SDR SWIA201642148

- Difficulty date: April 20, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 25,230 hours, 15,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY LOWER FRAME AT FS 349 REQUIRES REPAIR DUE TO OUT OF LIMITS CORROSION.  R & R BS 349 LOWER FRAME WITH NEW FRAME IAW REO.  LEAK CHECK GOOD.
